# SDR SWAA2024010432389

- Difficulty date: December 15, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 33,603 hours, 15,943 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT T/E WEDGE LOWER SURFACE HAS A DELAM 4' FROM TOP 1' FROM O/B EDGE.<[01] REMOVED #8 SLAT IN REF TO AMM 27-81-21.;[02] OK TO INSTALL NEW #8 SLAT.;[03] INSTALLED NEW #8 SLAT PER M/M REF. 27-81-21.;[04] RII INSPECTION C/W FOR CA #3
